Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have diabetes, hypertension, asthma. Treating varicose veins. Can leaking capillaries in legs be caused by Ecosprin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
can leaking capillaries in legs be caused by Ecosprin 150,? that I am taking as I am having a history of diabetes, hypertension and Asthma and am also obese. I have a family history of diabetes and heart trouble ( father had Asthma and heart trouble, and died of a major heart attack at the age of 57 after surviving two earlier attacks in his 50's)
I am also taking XXXXXXX vinegar, with honey for treatment of varicose veins and started the treatment after a vein burst in my foot and I lost a lot of blood without even feeling the blood flow...till I was alerted to it by someone else.
Please help...!
Posted Mon, 30 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Andrew Rynne MD 1 hour later

Hi there. Thank you for posting your question. I will do my best to help you.

No. Ecosprin is a form of Aspirin. As such it falls under a category of medicine call 'antiplatelets'. Aspirin will give you some protection against blood clotting in that they stop platelets from sticking together and forming clot. Because of your strong family history of coronary artery disease, taking aspirin is a very good idea.

They do not however cause leaking capillaries in your legs. These and your ruptured varicose vain are caused by back pressure and you taking aspirin has nothing to do with it. You may need to have your varicose veins looked after surgically.

Obviously you need to keep your diet and weight in check. You might also consider testosterone replacement therapy especially if your cholesterol is high.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime. Please take care.

Dr Andrew Rynne.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor